# SDR C77A2020032600025

- Difficulty date: March 10, 2019
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-5300-230-THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-03275-005 LH FLOOR SILL, P/N 170-05663-001 RH FLOOR SILL. REPLACEMENT OF PARTS WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.FRAME 16,X=184.5" TO 186.0", Y=-44.75" TO -46.75", Z=-19.3".WO-2468244172
